Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 38, NWS Cleveland, OH

July 5, 20184 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 5, 2018, 6:04 PM EDT for 4 counties in Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2018, 6:04 PM EDT (22:04 UTC)
Expired
Jul 5, 2018, 6:48 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH

The radar

The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:10 PM EDTTSTM WND DMG2 Se Edinburg, OHPORTAGE COUNTY SHERIFF DISPATCH REPORTED A TREE DOWN ON PORTER ROAD IN EDINBURG TOWNSHIP.
Jul 5, 6:13 PM EDTTSTM WND DMG3 E Edinburg, OHTREE DOWN ON PART OF TALLMADGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1207 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS51 KCLE 052204
SVRCLE
OHC099-133-151-155-052315-
/O.NEW.KCLE.SV.W.0038.180705T2204Z-180705T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
604 PM EDT THU JUL 5 2018

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Trumbull County in northeastern Ohio...
  Southeastern Portage County in northeastern Ohio...
  Mahoning County in northeastern Ohio...
  Northeastern Stark County in northeastern Ohio...

* Until 715 PM EDT.

* At 603 PM EDT, severe thunderstorms were located along a line
  extending from 9 miles southwest of Newton Falls to 8 miles east of
  Hartville to near Alliance, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Youngstown, Salem, Columbiana, Boardman, Alliance, Niles, Campbell,
  Hubbard, Canfield, Sebring, Lordstown, Hilltop, Maplewood Park,
  Austintown, Struthers, Girard, McDonald, Atwater, Poland and
  Ellsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4078 8118 4097 8126 4114 8107 4121 8052
      4090 8052 4090 8082 4093 8083 4093 8089
      4090 8090 4090 8108 4078 8109
TIME...MOT...LOC 2203Z 259DEG 27KT 4108 8108 4099 8118 4084 8114 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
2 follow-up statements
485 
WWUS51 KCLE 052229
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
629 PM EDT THU JUL 5 2018

OHC133-151-052238-
/O.CAN.KCLE.SV.W.0038.000000T0000Z-180705T2315Z/
Portage OH-Stark OH-
629 PM EDT THU JUL 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE AND
NORTHEASTERN STARK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4099 8100 4115 8098 4121 8052 4090 8052
      4090 8082 4093 8083 4093 8089 4090 8090
      4090 8108
TIME...MOT...LOC 2228Z 258DEG 27KT 4116 8085 4103 8094 4091 8098 

$$

OHC099-155-052315-
/O.CON.KCLE.SV.W.0038.000000T0000Z-180705T2315Z/
Trumbull OH-Mahoning OH-
629 PM EDT THU JUL 5 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN TRUMBULL AND MAHONING COUNTIES...

At 628 PM EDT, severe thunderstorms were located along a line
extending from Lordstown to 8 miles west of Canfield to near Sebring,
moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Niles, Campbell, Hubbard,
Canfield, Sebring, Lordstown, Hilltop, Maplewood Park, Austintown,
Struthers, Girard, McDonald, Poland, Ellsworth, New Middletown and
Craig Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4099 8100 4115 8098 4121 8052 4090 8052
      4090 8082 4093 8083 4093 8089 4090 8090
      4090 8108
TIME...MOT...LOC 2228Z 258DEG 27KT 4116 8085 4103 8094 4091 8098 

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
858 
WWUS51 KCLE 052248
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
648 PM EDT THU JUL 5 2018

OHC099-155-052257-
/O.CAN.KCLE.SV.W.0038.000000T0000Z-180705T2315Z/
Trumbull OH-Mahoning OH-
648 PM EDT THU JUL 5 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL AND
MAHONING COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds 
to 35 mph and heavy rain are still possible with these thunderstorms.

LAT...LON 4099 8100 4115 8098 4121 8052 4090 8052
      4090 8082 4093 8083 4093 8089 4090 8090
      4090 8108
TIME...MOT...LOC 2246Z 259DEG 27KT 4119 8067 4106 8076 4094 8080 

$$

Mullen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:46 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 5, 4:46 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
446 PM EDT Thu Jul 5 2018

.SYNOPSIS...
A cold front will push south across the area overnight. High
pressure will build east across the Great Lakes Region from Friday
through the weekend. The upper ridge will build Sunday into Monday.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Storms intensified this afternoon with 2500 J/kg of ML CAPE with a
weakly sheared environment and PW values of around 2.1 inches.
Storms have generally been pulsy in nature but larger clusters
have produced some wind peak gusts near 50 knots. Very heavy
rainfall remains the other concern this evening with rainfall
rates occasionally exceeding 3-4 inches/hour. Current
thunderstorm activity will tend to push southeast with time late
this afternoon. The actual cold front is located across central
lower Michigan and will push south across the area this
evening. Moisture will start to decrease as the front approaches
but still expect scattered to numerous thunderstorms develop as
it moves across Lake Erie and pushes inland across NE Ohio and
NW PA. Activity should tend to drop off towards midnight with
more stable air arriving behind the front.

Friday will finally bring a break to the hot spell with temperatures
generally in the mid 70s. High pressure will build east into the
Great Lakes Region with some fair weather cu lingering inland until
clearing Friday afternoon. Friday night will be much cooler with
lows in the lower to mid 50s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Rather benign period expected during this time period as a large
area of high pressure aloft begins to push slowly east across the
forecast area.  The upper level high will result in a strong surface
high pressure that will move east across the southern Great Lakes
Saturday and then to the east coast by Monday.  Cool air advection
will take place east of the center of the high pressure Saturday. As
the surface high shifts east Saturday night, a return southerly flow
will develop by Sunday. Warm air advection will continue into Monday
but a weak cold front will slide south toward the area and hold off
until Monday night.  No weather is expected during this period
thanks to the high pressure so the only real concern is
temperatures.  As mentioned, temperatures will start off on the
cooler side on the east side of the high pressure and then begin to
warm up Sunday into Monday behind the high pressure.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Northwest flow will continue through the long term period. It
appears that a weak frontal boundary will be laying cross the area
on Tuesday. Did not hit it all that hard in the grids with only
slight chances. The northwest flow and a frontal boundary make us
nervous about keeping the forecast dry but will do that for now. A
stronger cold front looks to arrive Thursday evening.

Temperatures will be above seasonal averages with highs in
the middle to upper 80s.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Convection is filling in this afternoon from near FDY-CAK and
will expand north and south with time on outflow boundaries with
the greater coverage shifting southward with time. A cold front
is located across northern lower Michigan and will push south
across the area from the 23-03Z. Additional scattered showers
and thunderstorms are possible with this round. All thunderstorms
today will be capable of producing very heavy rainfall with IFR
visibilities. Wind gusts of 30-40 knots are also possible with
the strongest storms. Scattered to broken clouds near 3000 feet will
fill in with the cold front across NE OH/NW PA and linger into
Friday morning. Winds will veer to northwest and eventually
northeast behind the front.

OUTLOOK...VFR.

&&

.MARINE...
High pressure and generally light flow will dominate the lake today.
Tonight am expecting winds to increase from the north at 15 to 20
knots or so behind a cold front.  This will last through Friday
turning northeast early Friday night. Continue to anticipate the
possibility of winds/waves reaching small craft advisory levels for
a portion of the lake, likely east from the islands to Geneva for
Friday into Friday night.  Winds will diminish towards Saturday
morning to 5 to 15 knots. Winds will remain light through Sunday
night then increase from the southwest around 15 knots Monday ahead
of an approaching cold front.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from midnight EDT tonight through
     Saturday morning for OHZ003-007-009>012-089.
PA...None.
MARINE...Small Craft Advisory from midnight tonight to 8 AM EDT
     Saturday for LEZ142>148.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...Lombardy
LONG TERM...Mullen
AVIATION...KEC
MARINE...Lombardy
Hazardous weather outlook, Jul 5, 5:12 PM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
512 PM EDT Thu Jul 5 2018

OHZ003-007-009>012-089-062115-
Lucas-Ottawa-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
512 PM EDT Thu Jul 5 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM MIDNIGHT EDT TONIGHT
THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Thunderstorms late this afternoon will be capable of producing
locally heavy rainfall and may result in flooding. A few of the
strongest storms may produce strong, damaging winds.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ001>003-062115-
Wood-Sandusky-Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Northern Erie-Southern Erie-
512 PM EDT Thu Jul 5 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms late this afternoon will be capable of producing
locally heavy rainfall and may result in flooding. A few of the
strongest storms may produce strong, damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-062115-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
512 PM EDT Thu Jul 5 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Thunderstorms late this afternoon will be capable of producing
heavy rainfall, frequent lightning and strong, damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 5, 3:53 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     LIGHTNING        BELLEVUE                41.28N 82.84W
07/05/2018                   SANDUSKY           OH   TRAINED SPOTTER

            3 HOUSES HIT WITH LIGHTNING, 2 POLES ALSO ON FIRE

&&

PS
Local storm report, Jul 5, 3:54 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLOOD            BELLEVUE                41.28N 82.84W
07/05/2018                   SANDUSKY           OH   TRAINED SPOTTER

            FLOOD STREETS IN VARIOUS LOCATIONS THROUGH BELLEVUE. THE
            UNDERPASS ON ROUTE 20 EAST OF DOWNTOWN HAS HIGH WATER.

&&

PS
Local storm report, Jul 5, 3:56 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND GST     5 SE WESTLAKE           41.41N 81.86W
07/05/2018  M46 MPH          CUYAHOGA           OH   911 CALL CENTER

            MEASURED VIA CLE ASOS. TORRENTIAL RAINFALL DROPPING
            VISIBILITY TO AS LOW AS 0.1 MILES.

&&

PS
Special weather statement, Jul 5, 4:47 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
447 PM EDT THU JUL 5 2018

OHZ011-020-021-052145-
Summit-Medina-Cuyahoga-
447 PM EDT THU JUL 5 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA...NORTHEASTERN
MEDINA AND SUMMIT COUNTIES...

At 447 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lakewood to near Brunswick to 9
miles south of North Royalton to Medina. Movement was east at 15 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Cleveland, Akron, Medina, Parma, Lakewood, Cuyahoga Falls, Euclid,
Cleveland Heights, Strongsville, Brunswick, Westlake, North Royalton,
Kent, Barberton, Solon, Hudson, Wadsworth, Twinsburg, Tallmadge and
Streetsboro.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4157 8148 4156 8139 4144 8139 4144 8137
      4140 8139 4113 8139 4101 8159 4110 8199
      4118 8185 4127 8186 4128 8188 4135 8187
      4136 8197 4150 8197 4148 8189 4149 8171
      4163 8149
TIME...MOT...LOC 2047Z 276DEG 13KT 4143 8183 4127 8179 4118 8178 4114
8186

Mullen
Special weather statement, Jul 5, 4:55 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
455 PM EDT THU JUL 5 2018

OHZ021-031-032-038-052200-
Holmes-Summit-Stark-Wayne-
455 PM EDT THU JUL 5 2018

...An AREA OF STRONG THUNDERSTORMS WILL AFFECT STARK...SOUTHEASTERN
SUMMIT...EASTERN WAYNE AND NORTHEASTERN HOLMES COUNTIES...

At 454 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Orrville to 6 miles southwest of
Dalton to Holmesville. Movement was east at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Canton, Massillon, Green, Alliance, North Canton, Louisville,
Orrville, Rittman, Doylestown, Hartville, Brewster, Navarre, Dalton,
Waynesburg, East Sparta, Holmesville, Wilmot, Mount Eaton, Winesburg
and New Franklin.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4059 8196 4076 8186 4096 8187 4099 8139
      4099 8110 4077 8109 4073 8112 4072 8124
      4065 8124 4065 8143 4066 8146 4063 8167
      4054 8167
TIME...MOT...LOC 2054Z 267DEG 23KT 4090 8182 4076 8181 4063 8191

Mullen
Special weather statement, Jul 5, 5:53 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
553 PM EDT THU JUL 5 2018

OHZ022-032-033-052315-
Portage-Stark-Mahoning-
553 PM EDT THU JUL 5 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
PORTAGE...MAHONING AND EASTERN STARK COUNTIES...

At 552 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles south of Ravenna to near
Hartville to near Louisville to 6 miles southeast of Canton to
Waynesburg. Movement was east at 20 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Canton, Youngstown, Salem, Columbiana, Boardman, Alliance,
Louisville, Campbell, Canfield, Sebring, Minerva, Hartville,
Waynesburg, East Sparta, Austintown, Struthers, Randolph, Atwater,
Edinburg and Poland.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4077 8135 4083 8132 4097 8139 4113 8123
      4113 8052 4090 8052 4090 8082 4093 8083
      4093 8089 4090 8090 4090 8108 4073 8109
      4072 8123 4065 8124 4065 8135
TIME...MOT...LOC 2152Z 282DEG 16KT 4106 8119 4096 8129 4082 8123 4076
8126 4066 8127

Mullen

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:24 AM EDTSpecial Weather StatementCLESummit66 min
Jul 5, 9:47 AM EDTSpecial Marine WarningCLE39 min
Jul 5, 11:10 AM EDTSpecial Weather StatementCLEPortage65 min
Jul 5, 1:46 PM EDTSpecial Weather StatementCLEHancock, Wyandot59 min
Jul 5, 1:58 PM EDTAreal Flood AdvisoryCLEHancock3 hr
Jul 5, 3:17 PM EDTSevere Thunderstorm WarningCLERichland43 min
Jul 5, 3:31 PM EDTSpecial Weather StatementCLECuyahoga44 min
Jul 5, 3:34 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain26 min
Jul 5, 3:35 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Jul 5, 3:40 PM EDTSpecial Marine WarningCLE65 min
Jul 5, 3:42 PM EDTSevere Thunderstorm WarningCLECuyahoga48 min
Jul 5, 3:55 PM EDTSpecial Marine WarningCLE49 min
Jul 5, 4:13 PM EDTSmall Craft AdvisoryCLE38 hr
Jul 5, 4:14 PM EDTAreal Flood AdvisoryCLELorain3 hr
Jul 5, 4:16 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more38 hr
Jul 5, 4:47 PM EDTSpecial Weather StatementCLECuyahoga, Medina, Summit58 min
Jul 5, 4:55 PM EDTSpecial Weather StatementCLEStark65 min
Jul 5, 5:53 PM EDTSpecial Weather StatementCLEMahoning82 min
Jul 5, 5:56 PM EDTAreal Flood AdvisoryCLEStark3 hr
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningCLETrumbull42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.